Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 169, NWS Bismarck, ND

July 22, 20114 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2011, 11:08 PM CDT for 4 counties in North Dakota. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2011, 11:08 PM CDT (04:08 UTC)
Expired
Jul 23, 2011, 12:15 AM CDT
In force
67 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McLean County, ND, Oliver County, ND, Sheridan County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 85 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 5:35 PM CDTTornado WatchSPC8 hr
Jul 22, 10:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1986 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1986 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WUUS53 KBIS 230408
SVRBIS
NDC055-065-083-103-230515-
/O.NEW.KBIS.SV.W.0169.110723T0408Z-110723T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1108 PM CDT FRI JUL 22 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1215 AM CDT

* AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BUTTE TO MCCLUSKY TO REGAN...
  AND MOVING EAST AT 45 MPH.

  AT 1054 PM CDT...CAMPERS WERE FLIPPER OVER BY STRONG WINDS AT LAKE
  SAKAKAWEA STATE PARKE. 

* LOCATIONS IMPACTED INCLUDE...
  BUTTE...KRUEGER LAKE...DENHOFF...GOODRICH...SHEYENNE LAKE...
  HURDSFIELD...MARTIN...CHASELEY...HARVEY...BOWDON...MANFRED...
  WELLSBURG...HEATON...FESSENDEN...HEIMDAL...EMRICK...SYKESTON...
  CATHAY...HAMBERG AND BREMEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR NORTH DAKOTA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM
CDT SATURDAY MORNING FOR SOUTHEAST NORTH DAKOTA.

LAT...LON 4733 10067 4732 10075 4718 10075 4718 10113
      4747 10097 4785 10120 4784 9930 4768 9929
      4767 9926 4733 9927
TIME...MOT...LOC 0408Z 265DEG 39KT 4781 10067 4747 10044
          4716 10043
WIND...HAIL 60MPH 1.00IN

$$

MERRIMAN/AYD
3 follow-up statements
473 
WWUS53 KBIS 230434
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1134 PM CDT FRI JUL 22 2011

NDC055-230444-
/O.CAN.KBIS.SV.W.0169.000000T0000Z-110723T0515Z/
MCLEAN ND-
1134 PM CDT FRI JUL 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCLEAN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4733 9927 4733 10068 4725 10097 4718 10099
      4718 10113 4729 10107 4725 10096 4734 10068
      4767 10067 4768 10058 4785 10058 4784 9930
      4768 9929 4767 9926
TIME...MOT...LOC 0434Z 266DEG 36KT 4784 10032 4750 10010
          4719 10010

$$

NDC065-083-103-230515-
/O.CON.KBIS.SV.W.0169.000000T0000Z-110723T0515Z/
OLIVER ND-SHERIDAN ND-WELLS ND-
1134 PM CDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WELLS...
SHERIDAN AND NORTHEASTERN OLIVER COUNTIES UNTIL 1215 AM CDT...

AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF KIEF TO GOODRICH
TO ARENA...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHEYENNE LAKE...HURDSFIELD...MARTIN...CHASELEY...HARVEY...BOWDON...
  MANFRED...WELLSBURG...HEATON...FESSENDEN...HEIMDAL...EMRICK...
  SYKESTON...CATHAY...HAMBERG AND BREMEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4733 9927 4733 10068 4725 10097 4718 10099
      4718 10113 4729 10107 4725 10096 4734 10068
      4767 10067 4768 10058 4785 10058 4784 9930
      4768 9929 4767 9926
TIME...MOT...LOC 0434Z 266DEG 36KT 4784 10032 4750 10010
          4719 10010
WIND...HAIL 60MPH 1.00IN

$$

TM/AYD
766 
WWUS53 KBIS 230436
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1136 PM CDT FRI JUL 22 2011

NDC065-230447-
/O.CAN.KBIS.SV.W.0169.000000T0000Z-110723T0515Z/
OLIVER ND-
1136 PM CDT FRI JUL 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLIVER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVE OUT OF THE 
WARNED AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4733 9927 4733 10067 4767 10067 4768 10058
      4785 10058 4784 9930 4768 9929 4767 9926
TIME...MOT...LOC 0437Z 266DEG 36KT 4784 10027 4749 10005
          4718 10006

$$

NDC083-103-230515-
/O.CON.KBIS.SV.W.0169.000000T0000Z-110723T0515Z/
SHERIDAN ND-WELLS ND-
1136 PM CDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WELLS AND
SHERIDAN COUNTIES UNTIL 1215 AM CDT...

AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ANAMOOSE TO GOODRICH TO ARENA...
MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  HURDSFIELD...MARTIN...CHASELEY...HARVEY...BOWDON...MANFRED...
  WELLSBURG...FESSENDEN...HEATON...HEIMDAL...EMRICK...SYKESTON...
  CATHAY...HAMBERG AND BREMEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4733 9927 4733 10067 4767 10067 4768 10058
      4785 10058 4784 9930 4768 9929 4767 9926
TIME...MOT...LOC 0437Z 266DEG 36KT 4784 10027 4749 10005
          4718 10006
WIND...HAIL 60MPH 1.00IN

$$

TM/AYD
187 
WWUS53 KBIS 230515
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1215 AM CDT SAT JUL 23 2011

NDC083-103-230525-
/O.EXP.KBIS.SV.W.0169.000000T0000Z-110723T0515Z/
SHERIDAN ND-WELLS ND-
1215 AM CDT SAT JUL 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR WELLS AND SHERIDAN COUNTIES
HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4733 9927 4733 10067 4767 10067 4768 10058
      4785 10058 4784 9930 4768 9929 4767 9926
TIME...MOT...LOC 0515Z 266DEG 36KT 4787 9971 4752 9949
          4721 9950

$$

TH/TM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 7:18 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jul 22, 7:18 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
718 PM CDT FRI JUL 22 2011

.UPDATE...
TORNADO WATCHES 673 AND 674 ARE IN EFFECT FOR LARGE PARTS OF THE
COUNTY WARNING AREA UNTIL 2 AM CDT SATURDAY. SEE PRODUCT BISWCNBIS
REDEFINING STATEMENT FOR DETAILS.

&&

.DISCUSSION...
ISOLATED SEVERE THUNDERSTORMS HAVE DEVELOPED OVER WESTERN NORTH
DAKOTA. A LINE OF SEVERE STORMS IN EASTERN MONTANA WAS ADVANCING
TOWARD THE NORTH DAKOTA BORDER WITH WINDS 65 TO 75 MPH REPORTED
THROUGH EASTERN MONTANA.

THUNDERSTORM CHANCES ARE VERY HIGH THIS EVENING WEST...INCREASING
CENTRAL AFTER 9 PM CDT.

&&
.AVIATION...
TAFS REFLECT TIMING OF EXPECTED STORMS. AVIATION INTERESTS NEED
TO BE AWARE THAT THERE WILL BE SEVERE STORMS THIS EVENING AND
POSSIBLY OVERNIGHT...SPREADING WEST TO EAST. STORMS WILL BE
CAPABLE OF PRODUCING HIGH WINDS...LARGE HAIL...VERY HEAVY
RAIN...AND TORNADOES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 1 AM CDT SATURDAY THROUGH SATURDAY
AFTERNOON FOR NDZ002>005-010>013-019>023-025-035>037-047-048-050-
051.

FLASH FLOOD WATCH UNTIL 7 AM CDT /6 AM MDT/ SATURDAY FOR NDZ001-
009-017-018-031>034-040>046.

&&

JP MARTIN
Hazardous weather outlook, Jul 22, 4:41 AM CDT, 18 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
441 AM CDT FRI JUL 22 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-230945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
441 AM CDT FRI JUL 22 2011 /341 AM MDT FRI JUL 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS WESTERN AND
FAR SOUTH CENTRAL NORTH DAKOTA LATE FRIDAY AFTERNOON. VERY LARGE
HAIL IN EXCESS OF TWO INCHES IN DIAMETER...DAMAGING WINDS IN
EXCESS OF 60 MPH AND A TORNADO OR TWO MAY BE POSSIBLE WITH THESE
STORMS...IN ADDITION TO HEAVY RAINFALL.

THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ACROSS THE WEST AND
CENTRAL FRIDAY NIGHT INTO SATURDAY MORNING...WITH THE PRIMARY
THREATS TRANSITIONING TO DAMAGING WINDS AND POTENTIAL FLASH
FLOODING. WHILE LOCATIONS THAT HAVE RECEIVED SIGNIFICANT RAINFALL
OVER THE PAST WEEK ARE MOST SUSCEPTIBLE TO FLASH FLOODING...THE
THREAT OF MANY AREAS BEING IMPACTED BY MULTIPLE THUNDERSTORMS WITH
RAINFALL RATES OF ONE TO TWO INCHES PER HOUR SUGGEST FLASH
FLOODING MAY BE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH
DAKOTA FRIDAY EVENING INTO SATURDAY MORNING. A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY
EVENING AND NIGHT INTO SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS...SOME STRONG WITH HEAVY RAINFALL...ARE LIKELY
ACROSS CENTRAL NORTH DAKOTA THROUGH SATURDAY AFTERNOON.

AN ACTIVE WEATHER PATTERN IS FORECAST TO RETURN TO WESTERN AND
CENTRAL NORTH DAKOTA MONDAY NIGHT INTO THURSDAY...WITH MULTIPLE
ROUNDS OF THUNDERSTORMS POSSIBLE DURING THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE FRIDAY AFTERNOON
INTO SATURDAY MORNING.

AYD

In the hours before

Local storm report, Jul 22, 10:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             CROWN BUTTE LAKE        46.87N 101.09W
07/22/2011  M1.00 INCH       MORTON             ND   TRAINED SPOTTER

&&

LHUBER
Local storm report, Jul 22, 10:50 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1050 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     CROWN BUTTE LAKE        46.87N 101.09W
07/22/2011  E60 MPH          MORTON             ND   TRAINED SPOTTER

&&

LHUBER
Local storm report, Jul 22, 11:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1100 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND GST     MANDAN                  46.83N 100.89W
07/22/2011  M63 MPH          MORTON             ND   ASOS

&&

LHUBER
Local storm report, Jul 22, 11:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1102 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     TSTM WND DMG     LAKE SAKAKAWEA STATE PA 47.53N 101.46W
07/22/2011                   MERCER             ND   PUBLIC

            CAMPERS FLIPPER OVER FROM WINDS. REPORT RELAYED BY MEDIA.

&&

PAYD
Local storm report, Jul 22, 11:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1103 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     FLASH FLOOD      NEW TOWN                47.98N 102.49W
07/22/2011                   MOUNTRAIL          ND   LAW ENFORCEMENT

            ESTIMATED 1 FOOT OF WATER ON MAIN STREET.

&&

LHUBER
Local storm report, Jul 22, 11:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1107 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             MANDAN                  46.83N 100.89W
07/22/2011  M1.00 INCH       MORTON             ND   LAW ENFORCEMENT

            ONGOING IN CITY.

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:15 PM CDTSevere Thunderstorm WarningBISBillings, Bowman, Golden Valley, Slope60 min
Jul 22, 7:40 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, McKenzie, Williams65 min
Jul 22, 7:48 PM CDTFlash Flood WarningBISDunn, McKenzie6 hr
Jul 22, 8:04 PM CDTFlash Flood WarningBISBillings, Dunn, Golden Valley, McKenzie, Stark6 hr
Jul 22, 8:06 PM CDTTornado WarningBISDunn, McKenzie39 min
Jul 22, 8:10 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, Stark65 min
Jul 22, 8:15 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope60 min
Jul 22, 8:18 PM CDTTornado WarningBISBillings, Stark27 min
Jul 22, 8:32 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, McLean, Mercer, Mountrail58 min
Jul 22, 8:41 PM CDTTornado WarningBISBillings, Stark34 min
Jul 22, 8:49 PM CDTFlash Flood WarningBISDunn, McLean, Mercer, Mountrail6 hr
Jul 22, 8:55 PM CDTTornado WarningBISDunn35 min
Jul 22, 9:08 PM CDTTornado WarningBISHettinger, Slope, Stark37 min
Jul 22, 9:13 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark62 min
Jul 22, 9:15 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Grant, Hettinger60 min
Jul 22, 9:22 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Mountrail, Oliver, Ward53 min
Jul 22, 9:33 PM CDTTornado WarningBISHettinger, Slope27 min
Jul 22, 9:51 PM CDTTornado WarningBISMcLean, Mercer24 min
Jul 22, 9:56 PM CDTTornado WarningBISAdams, Grant, Hettinger34 min
Jul 22, 10:00 PM CDTTornado WarningBISMorton, Oliver30 min
Jul 22, 10:12 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver63 min
Jul 22, 10:14 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan61 min
Jul 22, 10:16 PM CDTSevere Thunderstorm WarningBISAdams, Burleigh, Emmons, Grant, Hettinger, Morton and 1 more59 min
Jul 22, 10:25 PM CDTTornado WarningBISAdams, Grant, Hettinger, Sioux35 min
Jul 22, 10:27 PM CDTTornado WarningBISBurleigh, Morton, Oliver33 min
Jul 22, 10:51 PM CDTTornado WarningBISBurleigh, Emmons, Morton, Sioux24 min
Jul 22, 11:02 PM CDTTornado WarningBISAdams, Sioux13 min
Jul 22, 11:07 PM CDTSevere Thunderstorm WarningBISBurleigh, Foster, Kidder, Morton, Sheridan, Stutsman and 1 more68 min
Jul 22, 11:11 PM CDTSevere Thunderstorm WarningBISAdams, Emmons, Grant, Logan, Morton, Sioux64 min
Jul 22, 11:55 PM CDTHigh Wind WarningBISBurke, Divide, Dunn, McKenzie, Mountrail, Renville and 1 more3 hr
Jul 22, 11:59 PM CDTAreal Flood AdvisoryBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 2 more6 hr
Jul 23, 12:08 AM CDTSevere Thunderstorm WarningBISDickey, Emmons, LaMoure, Logan, McIntosh, Sioux52 min
Jul 23, 12:14 AM CDTFlash Flood WarningBISFoster, Kidder, Stutsman, Wells6 hr
Jul 23, 12:16 AM CDTSevere Thunderstorm WarningBISKidder, Stutsman59 min
Jul 23, 12:21 AM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger54 min
Jul 23, 12:57 AM CDTSevere Thunderstorm WarningBISDickey, Kidder, LaMoure, Logan, McIntosh63 min
Jul 23, 1:09 AM CDTSevere Thunderstorm WarningBISStutsman66 min
Jul 23, 1:15 AM CDTSevere Thunderstorm WarningBISAdams, Hettinger60 min
Jul 23, 1:28 AM CDTAreal Flood AdvisoryBISAdams, Hettinger4 hr
Jul 23, 1:55 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure50 min
Jul 23, 2:01 AM CDTAreal Flood WarningBISDunn, McKenzie12 hr
Jul 23, 3:04 AM CDTWind AdvisoryBISBottineau, Burke, Burleigh, Dickey, Emmons, Foster and 15 more4 hr
Jul 23, 6:01 AM CDTAreal Flood WarningBISFoster, Kidder, Stutsman, Wells8 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.